I just found the info from my c-diff dx and the antibiotic was Flagyl. I was told that it kills ALL the bacteria in your gut - good and bad and I've had a longstanding candida problem so I wasn't happy about doing any antibiotics. I found a website called Women to Women that had some info about the c-diff and probiotics that could help to eliiminate it. If you don't want to do antibiotics, this may be helpful info. I'm about to request a retest for the c-diff coz some of my symptoms have resurfaced. Do you have lower ab cramping? Mine comes and goes and I also have a mysterious pain in my tailbone which doesn't show up on x-rays, mris, or ultrasounds. That comes and goes also. Do you have any of these symptoms?
I hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.